Alert archive / Arkansas / Red Flag Warnings in 2014
Red Flag Warning 2, NWS Little Rock, AR
NWS Little Rock, AR issued this red flag warning at Jan 29, 2014, 6:02 PM CST for 34 counties in Arkansas. It took effect at Jan 30, 2014, 9:00 AM CST. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 29, 2014, 6:02 PM CST (00:02 UTC)
- In effect from
- Jan 30, 2014, 9:00 AM CST
- Expired
- Jan 30, 2014, 6:00 PM CST
- In force
- 9 hr
- Issued by
- NWS Little Rock, AR
All 34 counties
Arkansas County, AR, Baxter County, AR, Bradley County, AR, Calhoun County, AR, Clark County, AR, Cleburne County, AR, Cleveland County, AR, Conway County, AR, Dallas County, AR, Desha County, AR, Drew County, AR, Faulkner County, AR, Fulton County, AR, Garland County, AR, Grant County, AR, Hot Spring County, AR, Independence County, AR, Izard County, AR, Jackson County, AR, Jefferson County, AR, Lincoln County, AR, Lonoke County, AR, Marion County, AR, Monroe County, AR, Ouachita County, AR, Perry County, AR, Pike County, AR, Prairie County, AR, Pulaski County, AR, Saline County, AR, Sharp County, AR, Stone County, AR, White County, AR, Woodruff County, AR
The radar
The Little Rock radar (KLZK), 10 km from the middle of the area, began a volume at 00:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Little Rock, AR (KBYH), launched 00:00Z, 0.0 hours before the alert went out and 202 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2257 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 128 m²/s²
- 0-3 km storm-relative helicity
- 169 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
298 WWUS84 KLZK 300002 RFWLZK URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE LITTLE ROCK AR 602 PM CST WED JAN 29 2014 ...WILDFIRES A MAJOR CONCERN ON THURSDAY... .SOUTHERLY WINDS WILL INCREASE TONIGHT IN PARTS OF THE OZARK MOUNTAINS OF NORTHERN ARKANSAS...AND WILL KICK UP ELSEWHERE ON THURSDAY. VERY DRY AIR REMAINS IN PLACE...WHICH WILL MAKE IT EASIER FOR FIRES TO START. ALSO...VEGETATION IS DORMANT...AND CONTAINS LITTLE IN THE WAY OF WATER. GUSTY WINDS WILL FAN ANY FLAMES...CAUSING ANY FIRES TO SPREAD. MORE THAN 50 ARKANSAS COUNTIES HAVE BURN BANS POSTED...AND THERE IS A HIGH WILDFIRE DANGER ACCORDING TO THE ARKANSAS FORESTRY COMMISSION. ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-301030- /O.UPG.KLZK.FW.A.0003.140130T1500Z-140131T0000Z/ /O.NEW.KLZK.FW.W.0002.140130T1500Z-140131T0000Z/ ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 602 PM CST WED JAN 29 2014 ...RED FLAG WARNING IN EFFECT FROM 9 AM TO 6 PM CST THURSDAY FOR GUSTY WINDS AND LOW HUMIDITY FOR MOST OF ARKANSAS... THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 9 AM TO 6 PM CST THURSDAY. * AFFECTED AREA: BOONE...MARION...BAXTER...FULTON...SHARP... NEWTON...SEARCY...STONE...IZARD...INDEPENDENCE...JOHNSON... POPE...VAN BUREN...CLEBURNE...JACKSON...LOGAN...CONWAY... FAULKNER...WHITE...WOODRUFF...SCOTT...YELL...PERRY...POLK... MONTGOMERY...GARLAND...SALINE...PULASKI...LONOKE...PRAIRIE... MONROE...PIKE...CLARK...HOT SPRING...GRANT...JEFFERSON... ARKANSAS...DALLAS...CLEVELAND...LINCOLN...DESHA...OUACHITA... CALHOUN...BRADLEY...DREW. * WIND: 20 FOOT WINDS WILL INCREASE TO NEAR AND ABOVE 15 MPH FROM THE SOUTH DURING THE MORNING AND CONTINUE THROUGH THE AFTERNOON. THERE WILL BE GUSTS OVER 25 MPH...ESPECIALLY ACROSS THE NORTH AND NORTHWEST COUNTIES. * HUMIDITY: RELATIVE HUMIDITY VALUES WILL DROP BELOW 30 PERCENT IN MUCH OF THE STATE...WITH VALUES UNDER 20 PERCENT AT SOME LOCATIONS. * IMPACTS: ANY FIRES THAT DEVELOP WILL HAVE THE POTENTIAL TO SPREAD RAPIDLY. OUTDOOR BURNING IS STRONGLY DISCOURAGED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ 46
3 follow-up statements
867 WWUS84 KLZK 300941 RFWLZK URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE LITTLE ROCK AR 341 AM CST THU JAN 30 2014 ...RED FLAG WARNING WITH A MAJOR CONCERN FOR WILDFIRES TODAY... .SOUTHERLY WINDS WILL INCREASE AND BECOME GUSTY TODAY. WITH VERY DRY AIR STILL IN PLACE AND VEGETATION DORMANT AND DRY...ANY FIRES THAT START WILL SPREAD RAPIDLY. MORE THAN 50 ARKANSAS COUNTIES HAVE BURN BANS IN EFFECT...AND THERE IS A HIGH WILDFIRE DANGER ACCORDING TO THE ARKANSAS FORESTRY COMMISSION. ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-301745- /O.CON.KLZK.FW.W.0002.140130T1500Z-140131T0000Z/ ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 341 AM CST THU JAN 30 2014 ...RED FLAG WARNING REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 6 PM CST THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR MOST OF ARKANSAS... * AFFECTED AREA: BOONE...MARION...BAXTER...FULTON...SHARP... NEWTON...SEARCY...STONE...IZARD...INDEPENDENCE...JOHNSON... POPE...VAN BUREN...CLEBURNE...JACKSON...LOGAN...CONWAY... FAULKNER...WHITE...WOODRUFF...SCOTT...YELL...PERRY...POLK... MONTGOMERY...GARLAND...SALINE...PULASKI...LONOKE...PRAIRIE... MONROE...PIKE...CLARK...HOT SPRING...GRANT...JEFFERSON... ARKANSAS...DALLAS...CLEVELAND...LINCOLN...DESHA...OUACHITA... CALHOUN...BRADLEY...DREW. * WIND: 20 FOOT WINDS WILL INCREASE TO AROUND OR SLIGHTLY ABOVE 15 MPH FROM THE SOUTH THIS MORNING AND CONTINUE THROUGH THE AFTERNOON. * HUMIDITY: MOST RELATIVE HUMIDITY VALUES WILL DROP TO THE 20 TO 30 PERCENT RANGE...BUT SOME PLACES WILL HAVE A RELATIVE HUMIDITY LESS THAN 20 PERCENT THIS AFTERNOON. * IMPACTS: ANY FIRES THAT DEVELOP WILL SPREAD RAPIDLY. OUTDOOR BURNING IS STRONGLY DISCOURAGED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARMER TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$
335 WWUS84 KLZK 301840 AAA RFWLZK URGENT - FIRE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE LITTLE ROCK AR 1240 PM CST THU JAN 30 2014 ...RED FLAG WARNING WITH A MAJOR CONCERN FOR WILDFIRES TODAY... ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-310000- /O.CON.KLZK.FW.W.0002.000000T0000Z-140131T0000Z/ ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 1240 PM CST THU JAN 30 2014 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR MUCH OF ARKANSAS... * AFFECTED AREA: BOONE...MARION...BAXTER...FULTON...SHARP... NEWTON...SEARCY...STONE...IZARD...INDEPENDENCE...JOHNSON... POPE...VAN BUREN...CLEBURNE...JACKSON...LOGAN...CONWAY... FAULKNER...WHITE...WOODRUFF...SCOTT...YELL...PERRY...POLK... MONTGOMERY...GARLAND...SALINE...PULASKI...LONOKE...PRAIRIE... MONROE...PIKE...CLARK...HOT SPRING...GRANT...JEFFERSON... ARKANSAS...DALLAS...CLEVELAND...LINCOLN...DESHA...OUACHITA... CALHOUN...BRADLEY...DREW. * WIND: EXPECT BREEZY 20 FOOT WINDS TO CONTINUE AT OR ABOVE 15 MPH THROUGH THIS AFTERNOON. * HUMIDITY: EXPECT MOST RELATIVE HUMIDITY VALUES TO DROP TO OR REMAIN IN THE 20 TO 30 PERCENT RANGE...WITH SOME PLACES POSSIBLY SEEING RELATIVE HUMIDITY LESS THAN 20 PERCENT THIS AFTERNOON. * IMPACTS: ANY FIRES THAT DEVELOP WILL SPREAD RAPIDLY. OUTDOOR BURNING IS STRONGLY DISCOURAGED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARMER TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ 62
334 WWUS84 KLZK 310012 RFWLZK URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE LITTLE ROCK AR 612 PM CST THU JAN 30 2014 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-310115- /O.EXP.KLZK.FW.W.0002.000000T0000Z-140131T0000Z/ ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 612 PM CST THU JAN 30 2014 ...RED FLAG WARNING HAS EXPIRED FOR GUSTY WINDS AND LOW HUMIDITY FOR MUCH OF ARKANSAS... MOISTURE IS MOVING BACK INTO THE STATE FROM THE SOUTHWEST. ALSO...WINDS HAVE DECREASED ACROSS THE REGION. RELATIVE HUMIDITIES WILL RECOVER INTO THE 80TH PERCENTILE TONIGHT. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this red flag warning went out at Jan 29, 2:29 PM CST, 3 hours 33 minutes earlier.
Area forecast discussion, Jan 29, 2:29 PM CST, 3 hours 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 229 PM CST WED JAN 29 2014 .SHORT TERM...TONIGHT THROUGH SATURDAY NIGHT GRADIENT BETWEEN DEPARTING HIGH PRESSURE AND LOW PRESSURE DEVELOPING IN THE PLAINS WILL MAKE WINDS GUSTY OVER THE ENTIRE AREA ON THURSDAY. THUS...HAVE POSTED A LAKE WIND ADVISORY FOR THEN. ALSO...LOW DEWPOINTS WILL BRING HUMIDITY DOWN BELOW 30 PERCENT...WHICH WILL INCREASE FIRE DANGER. FOR THIS REASON... WE HAVE ALSO POSTED A FIRE WEATHER WATCH FOR THEN AS WELL. BY FRIDAY...MOISTURE WILL BEGIN INCREASING OUT AHEAD OF A APPROACHING SLOW-MOVING COLD FRONT. SEVERAL UPPER LEVEL IMPULSES WILL MOVE THROUGH AND INTERACT WITH THE FRONT FRIDAY THROUGH SATURDAY...BRINGING SMALL RAIN CHANCES BACK TO THE FORECAST. THE FRONT WILL MOVE OUT OF THE REGION LATE SATURDAY/EARLY SUNDAY... WITH PRECIPITATION GRADUALLY COMING TO AN END JUST BEYOND THE PERIOD. WITH THE COLD AIR MOVING IN BEHIND THE FRONT...LINGERING PRECIP WILL LIKELY TRANSITION TO SNOW IN THE NORTHWEST...WHILE IN THE CENTRAL IT WOULD BE MORE OF A RAIN/FREEZING RAIN MIX. AT THIS TIME...IT DOES NOT LOOK LIKE THERE WILL BE ANY SIGNIFICANT IMPACTS FROM THIS DUE TO THE EXPECTED SHORT DURATION OF WINTRY PRECIP. && .LONG TERM...SUNDAY THROUGH WEDNESDAY CONFIDENCE IS BEGINNING TO INCREASE THAT AT LEAST PORTIONS OF THE CWA WILL SEE WINTRY PRECIP DURING THE LONG TERM PERIOD. INITIALLY...A COLD FRONT WILL HAVE PUSHED SOUTH OF THE STATE AT THE START OF THE LONG TERM...WITH PRECIP ALONG THE FRONT DROPPING SE OF THE STATE. HOWEVER...ANOTHER WAVE OF PRECIP LOOKS TO DEVELOP WELL BEHIND THE FRONT AS AN UPPER LEVEL DISTURBANCE PASSES OVERHEAD. THIS SECONDARY WAVE COULD BRING SOME WINTRY PRECIP...ESPECIALLY ACROSS THE NRN HALF OF THE CWA FOR LATE ON SUN. AGAIN...BEST POTENTIAL FOR WINTRY PRECIP WILL BE THE FURTHER NW IN THE CWA YOU GO...WITH A TRANSITION TO ALL LIQUID FURTHER SOUTH AND EAST. THERE WILL BE A LULL IN THE PRECIP ACTIVITY SUN NIGHT INTO MON. HOWEVER...A STRONGER UPPER TROUGH WILL BE MOVING EWD FROM THE SE CONUS...WITH PRECIP CHANCES RETURNING LATE MON INTO MON NIGHT. AR WILL AGAIN BE IN THE TRANSITION ZONE OF PRECIP TYPES...WITH RAIN EXPECTED ACROSS THE SRN SECTIONS OF THE CWA...AND WINTRY PRECIP POSSIBLE FURTHER NORTH AND WEST. FOR NOW...THE BEST CHANCES FOR PRECIP WILL OCCUR ON TUE...WITH AREAS ACROSS THE NORTH AND NW SEEING BEST POTENTIAL FOR WINTRY WX...INCLUDING SNOW. FURTHER SOUTH...WILL BE A MIXED BAG OF ALL PRECIP TYPES POSSIBLE...WITH RAIN...MIXING WITH OR TRANSITIONING TO SLEET...FREEZING RAIN...THEN ENDING AS SNOW. FURTHER SOUTH...MAINLY LIQUID LOOKS TO BE SEEN...WITH MAYBE A QUICK TRANSITION TO WINTRY PRECIP BEFORE THE STORM SYSTEM DEPARTS. QPF AMOUNTS LOOKS FAIRLY HIGH AS WELL WITH THIS SYSTEM...WITH LIQUID QPF AMOUNTS OF 1 TO 2 INCHES OR MORE POSSIBLE...ESPECIALLY ACROSS THE SERN CWA. ALL OF THE ABOVE DESCRIPTIONS OF PRECIP TYPE AND LOCATION RELY GREATLY ON THE STORM TRACK AND INTENSITY. AS WITH ANY WINTER STORM FOR AR...ANY SHIFT IN STORM TRACK AND INTENSITY COULD ALTER HOW MUCH AND WHAT TYPE OF PRECIP WILL BE SEEN ACROSS THE STATE...ESPECIALLY 5 TO 7 DAYS OUT. AS ALWAYS...REFER TO THE LATEST FORECASTS IN THE COMING DAYS AS DETAILS REGARDING THE WINTER WX POTENTIAL FOR MUCH OF AR BECOME MORE CLEAR OVER TIME. && .PRELIMINARY POINT TEMPS/POPS... BATESVILLE AR 19 45 32 44 / 0 0 20 30 CAMDEN AR 17 54 37 61 / 0 0 10 20 HARRISON AR 22 50 33 47 / 0 10 20 30 HOT SPRINGS AR 20 51 38 56 / 0 0 10 20 LITTLE ROCK AR 19 52 34 55 / 0 0 10 30 MONTICELLO AR 19 51 35 56 / 0 0 10 20 MOUNT IDA AR 19 51 39 58 / 0 10 10 30 MOUNTAIN HOME AR 19 47 32 46 / 0 10 20 30 NEWPORT AR 20 45 34 44 / 0 0 20 30 PINE BLUFF AR 20 50 35 56 / 0 0 10 20 RUSSELLVILLE AR 17 51 32 53 / 0 10 20 30 SEARCY AR 15 45 30 47 / 0 0 20 30 STUTTGART AR 20 47 33 52 / 0 0 10 30 && .LZK WATCHES/WARNINGS/ADVISORIES... LAKE WIND ADVISORY FROM 6 AM TO 6 PM CST THURSDAY FOR ARKANSAS- BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-CONWAY- DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN- LONOKE-MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK- POPE-PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN- WHITE-WOODRUFF-YELL. FIRE WEATHER WATCH FROM THURSDAY MORNING THROUGH THURSDAY AFTERNOON FOR ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK- CLEBURNE-CLEVELAND-CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON- GARLAND-GRANT-HOT SPRING-INDEPENDENCE-IZARD-JACKSON-JEFFERSON- JOHNSON-LINCOLN-LOGAN-LONOKE-MARION-MONROE-MONTGOMERY-NEWTON- OUACHITA-PERRY-PIKE-POLK-POPE-PRAIRIE-PULASKI-SALINE-SCOTT- SEARCY-SHARP-STONE-VAN BUREN-WHITE-WOODRUFF-YELL. && SHORT TERM...57 / LONG TERM...62
Hazardous weather outlook, Jan 29, 5:00 AM CST, 13 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LITTLE ROCK AR 500 AM CST WED JAN 29 2014 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-301100- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 500 AM CST WED JAN 29 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TODAY AND TONIGHT THE WILDFIRE DANGER REMAINS HIGH ACROSS THE STATE. BURN BANS HAVE BEEN ISSUED FOR MANY COUNTIES IN ARKANSAS. WHILE WINDS WILL NOT BE STRONG...HUMIDITIES WILL BE LOW. OUTDOOR BURNING IS STRONGLY DISCOURAGED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY WILDFIRE DANGER WILL REMAIN HIGH ON THURSDAY...AND WINDS WILL INCREASE CONSIDERABLY. LAKE WIND ADVISORIES MAY BE REQUIRED. CHANCES FOR RAIN WILL ENTER THE FORECAST ON THURSDAY NIGHT AND SPREAD ACROSS THE STATE FRIDAY...INCREASING SOMEWHAT ON SATURDAY. GREATER PRECIPITATION CHANCES WILL OCCUR NEXT WEEK...ALONG WITH INCREASING CHANCES FOR SUBSTANTIAL AMOUNTS. THERE WILL BE A SLIGHT CHANCE OF THUNDERSTORMS CENTRAL AND SOUTH SATURDAY. FROM SATURDAY NIGHT INTO SUNDAY...A WINTRY MIX OF FREEZING RAIN...SLEET...AND SNOW COULD OCCUR IN NORTHERN ARKANSAS. THEN... THERE WILL BE A SLIGHT CHANCE OF LIGHT SNOW SUNDAY NIGHT INTO MONDAY IN NORTH AND CENTRAL SECTIONS. FROM MONDAY NIGHT INTO TUESDAY...SNOW COULD OCCUR IN THE NORTHERN PART OF THE STATE. TUESDAY NIGHT...CHANCES FOR SNOW WILL EXIST IN THE NORTH...AND A MIXTURE OF RAIN AND SNOW COULD OCCUR AS FAR SOUTH AS CENTRAL ARKANSAS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS. 28
Nearby
Red Flag Warnings in Arkansas, 2014Every red flag warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.